# SDR AALA20000055

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Broken
- Location: Air Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE SIDE WALL EMERGENCY EXIT LIGHT AT AFT STAIRWELL INOPERATIVE.  REPLACED SIDE WALL EMERGENCY EXIT LIGHT AT AFT STAIRWELL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
